# SDR 9600869755

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47179
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Light
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR RED UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  INSPECTED AND CYCLED NOSE GEAR.  OPERATIONAL CHECK WAS NORMAL AND AIRCRAFT RETURNED TO SERVICE.
